# SDR DHL2007793032

- Difficulty date: December 11, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL EXTERIOR SKIN SURFACE AT 12 O'CLOCK POSITION JUST OUTBOARD OF INSPECTION PANEL HAS A 2" LONG CRACK RUNNING FROM RIVET HEAD.  CUT OUT DAMAGED SECTION.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 54-30-3 FIGURE 3 AND 3A.
